# SDR ASAA2021112636710

- Difficulty date: November 26, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,085 hours, 13,976 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7709
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 57,605 hours, 17,747 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK ENGINE START GOT AIR CON RECALL WITH CONTROL CABIN ZONE TEMP LIGHT; CLEARS WITH RECALL RESET. GROUNDED - YES. R/R L/H TEMPERATURE CONTROL VALVE REF B737-800 AMM 21-51-10/401, NO LEAKS NOTED, BITE TEST PASSED. CONTROL CABIN ZONE TEMP LIGHT EXTINGUISHED, OPS CHECK FOUND NORMAL.
